References of "Li, Xue-Mei"
     in
Bookmark and Share    
Full Text
Peer Reviewed
See detailFirst Order Feynman-Kac Formula
Li, Xue-Mei; Thompson, James UL

in Stochastic Processes & Their Applications (2018)

We study the parabolic integral kernel associated with the weighted Laplacian and the Feynman-Kac kernels. For manifold with a pole we deduce formulas and estimates for them and for their derivatives ... [more ▼]

We study the parabolic integral kernel associated with the weighted Laplacian and the Feynman-Kac kernels. For manifold with a pole we deduce formulas and estimates for them and for their derivatives, given in terms of a Gaussian term and the semi-classical bridge. Assumptions are on the Riemannian data. [less ▲]

Detailed reference viewed: 196 (34 UL)
Full Text
Peer Reviewed
See detailManifold-valued martingales, changes of probabilities, and smoothness of finely harmonic maps
Arnaudon, Marc; Li, Xue-Mei; Thalmaier, Anton UL

in Annales de l'Institut Henri Poincare (B) Probability & Statistics (1999), 35(6), 765-791

Detailed reference viewed: 215 (4 UL)